# SDR HEEA072443

- Difficulty date: April 10, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- Aircraft time: 11,692 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: 1282
- Condition: Noisy
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A LOT OF BACKGROUND NOISE IN RECEPTION MODE. PERFORMED PRELIMINARY INSPECTION AND FOUND CARRIER SQUELCH INTERMITTENT, ADJUSTED R184.
